# SDR AALA201801229021

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 65,236 hours, 8,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773319
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR MOUNTED SLIDE PRESSURE IS BELOW THE GREEN BAND, ON PRESSURE GAUGE. REPLACED L3 DOOR SLIDE IAW CMM 25-94-25.
